![]()
鲁大伟

-
教授
博士生导师
硕士生导师
- 任职 : 统计与金融研究所所长
- 性别:男
- 毕业院校:大连理工大学
- 学位:博士
- 所在单位:数学科学学院
- 学科:概率论与数理统计. 金融数学与保险精算
- 办公地点:数学科学学院,π空间,512室
访问量:
-
[141] Liu, Xiulong, Xie, Xin, Li, Keqiu, Xiao, Bin, Wu, Jie, Qi, Heng, Lu, Dawei, KQ, Qi, H (reprint author), Dalian Univ Technol, Sch Comp Sci & Technol, Dalian 116023, Peoples R China..Fast Tracking the Population of Key Tags in Large-Scale Anonymous RFID Systems[J],IEEE-ACM TRANSACTIONS ON NETWORKING,2017,25(1):278-291
-
[142] Hua, Zhiqiang, Song, Lixin, Lu, Dawei, Qi, Xiaomeng, DW (reprint author), Dalian Univ Technol, Sch Math Sci, 2 Linggong St, Dalian 116023, Liaoning, Peoples R China..Precise large deviations for the difference of two sums of END random variables with heavy tails[J],COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2017,46(2):736-746
-
[143] 鲁大伟.Some new convergent sequences of Glaisher-Kinkelins and Bendersky-Adamchiks constants[J],Results in Mathematics,2017,71(1):225-240
-
[144] 鲁大伟, 宋立新.Some quicker continued fraction approximations and inequalities towards Eulers constant[J],Journal of Number Theory,2017,170:100-116
-
[145] 鲁大伟, 沈新美, 宋立新.本科随机过程教学内容的关系[J],教育与教学研究论文集,2017,30(30):21-22
-
[146] Lu, Dawei, Zhang, Peixuan, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China., Lu, Chinese Univ Hong Kong, Dept Stat, Shatin, Hong Kong.A new general asymptotic formula and inequalities involving the volume of the unit ball[J],JOURNAL OF NUMBER THEORY,2017,170:302-314
-
[147] Lu, Dawei, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China., Lu, Chinese Univ Hong Kong, Dept Stat, Shatin, Hong Kong.Certain approximations to achieve sharp lower and upper bounds for the Mills' ratio of the inverse[J],JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2016,444(1):737-744
-
[148] Lu, Dawei, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Liaoning, Peoples R China..Some asymptotic formulas of a Brownian motion with regular variation from the maximum and minimum [J],COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,45(22):6569-6595
-
[149] Liu, Xinyu, Lu, Dawei, Song, Lixin, XY (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Some Quicker Approximations and Inequalities of the Wallis Ratio by Continued Fraction[J],RESULTS IN MATHEMATICS,2016,70(3-4):325-335
-
[150] Lu, Dawei, Song, Lixin, Ma, Congxu, LX (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..A quicker continued fraction approximation of the gamma function related to the Windschitl's formu[J],NUMERICAL ALGORITHMS,2016,72(4):865-874
-
[151] Lu, Dawei, Zhang, Bin, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Some asymptotic results of the ruin probabilities in a two-dimensional renewal risk model with som[J],STATISTICS & PROBABILITY LETTERS,2016,114:20-29
-
[152] Lu, Dawei, Mortici, Cristinel, Song, Lixin, LX (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Some new approximations of Glaisher-Kinkelin's and Bendersky-Adamchik's constants by continued fra[J],JOURNAL OF NUMBER THEORY,2016,163:434-448
-
[153] Lu, Dawei, Song, Lixin, Zhang, Tao, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Large deviations for sum of UEND and phi-mixing random variables with heavy tails[J],COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,45(7):2118-2129
-
[154] Lu, Dawei, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..A note on the estimates of multivariate Gaussian probability[J],COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,45(5):1459-1465
-
[155] Lu, Dawei, Song, Lixin, Wang, Xiaohu, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Precise large deviation for the difference of two sums of random variables[J],COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,45(2):291-306
-
[156] 鲁大伟, 沈新美, 宋立新.本科概率统计教学内容与教学方法的探讨[J],教育与教学研究论文集,2016,29(29):32-34
-
[157] Lu, Dawei, Ma, Congxu, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Some new quicker continued fraction approximations for the gamma function related to the Nemes' fo[J],NUMERICAL ALGORITHMS,2015,70(4):825-833
-
[158] Lu, Dawei, Song, Zexi, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Some new continued fraction estimates of the Somos' quadratic recurrence constant[J],JOURNAL OF NUMBER THEORY,2015,155:36-45
-
[159] Lu, Dawei, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..Some Asymptotic Formulas for a Brownian Motion From the Maximum and Minimum Complicated Domains[J],COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2015,44(15):3192-3217
-
[160] Lu, Dawei, Song, Lixin, Yu, Yang, DW (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116023, Peoples R China..New sequences with continued fraction towards Euler's constant[J],APPLIED MATHEMATICS AND COMPUTATION,2015,259:12-20